Robust stability of uncertain linear systems with time-varying delay and non-linear perturbations

Full text for this resource is not available from the Research Repository.

Qiu, Jiqing, Zhang, Jinhui and Shi, Peng (2006) Robust stability of uncertain linear systems with time-varying delay and non-linear perturbations. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 220 (5). pp. 411-416. ISSN 0959-6518

Abstract

In this paper, the problem of robust stability for uncertain linear systems with time-varying delay and non-linear perturbations is investigated. The systems possess both nonlinear perturbations and norm-bounded uncertainties. Based on the Lyapunov-Krasovskii functional approach and S procedure, a new delay-dependent stability criterion is presented, which is in terms of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the developed techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3073
DOI https://doi.org/10.1243/09596518JSCE217
Official URL http://pii.sagepub.com/content/220/5/411.full.pdf
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18820, time-varying delay, robust stability, linear matrix inequalities, non-linear perturbations, norm-bounded uncertainty
Citations in Scopus 28 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login